# SDR AALA2019080219018

- Difficulty date: August 1, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 65,553 hours, 29,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480080225300
- Condition: Cracked
- Location: Aft Pax Door Are
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT PASSENGER / CREW DOOR CUT OUT FRAME WEB JOINT CRACKED AT FR 68 AND S8R.   REPAIRED THE FRAME WEB SRM 53-41-12.
